# SDR SWAA2024121657420

- Difficulty date: November 7, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FLOORWEB STRAP HAS CORROSION AT BS 1016+13; LBL3; WL208.<[01] REMOVED AND REPLACED NEW FLOORWEB STRAP PN#147A5620-3 IAW SRM 51-40-02 AND IAW DGW#147A5600 REV H.;[02] CORRECTIVE ACTION COMPLETED.
